| Catalog Number |
01.18.232 |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 september 2018.Lot 132994: (b)(4) items manufactured and released on 02 september 2013.Expiration date: 2018-07-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.
Event or Problem Description
About 4 years and a half after primary, the surgeon revised the patient for stem potting.Stem, head and liner swap performed successfully.